# SDR FDEA202208172246

- Difficulty date: August 17, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin Panel
- Part number: AJC758217
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H LOWR VERT STAB SKIN PANEL UPPER AFT FASTENER HOLE HAS A 1.5 IN. CRACK   PROPAGATING THROUGH FASTENER. (STA. 2160 AT REAR SPAR AND BELOW PYLON CARRY   THROUGH CAP) REPAIRED L/H LOWR VERT STAB SKIN PANEL PER EA 1-5530-T0370603
